# SDR AALA202504102325

- Difficulty date: April 3, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 67,863 hours, 28,100 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FRAME 640 AT AFT OVER WING EMERGENCY EXIT AFT LOWER DOOR GUIDE LOWER INBOARD FRAME HOLE HAS AN INDICATION OF DEFECT NOTED ATTHE 12 O'CLOCK POSITION. REAMED THE HOLE TO SIZE 0.309, THE REWORK IS WITHIN LIMITS. PER B737 SRM 51-10-02 PAR. 11.B.
